# SDR SIMA20201228002

- Difficulty date: December 28, 2020
- Submitted: December 29, 2020
- Operation: Air carrier
- Aircraft: N687JS
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500846
- Aircraft time: 38,457 hours, 33,833 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT AND RT OVER WING EMERGENCY LIGHT INOPERABLE.  C/A: REMOVED AND REPLACED NR 4 POWER SUPPLY AND BATTERY PACK, IAW AMM 33-50-04.  LT AND RT OVER WING EMERGENCY LIGHTS OPERATIONAL CHECK GOOD.
